# SDR 2000ZZZX656

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9539L
- Make and model: Cessna 182S
- Aircraft serial: 18280185
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 77041
- Condition: Failed
- Location: Engine Oil
- Part time: 1,005 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE SWITCH FAILED IN-FLIGHT.  LOST 7-1/2 QUARTS OF OIL IN 20 MINUTE FLIGHT.  HAS 9 QUART SUPPLY.  SWITCH FAILED AT PLASTIC HOUSING.  SINCE OIL GOES UNDER AND ON BELLY, HAVE NO IDEA OF OIL LEAK IN-FLIGHT.  CESSNA SAID IT HAS HAD AT LEAST 4 FAILURES.  (X)
